RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 2, Pages 196–199 (Mi dan4750)  

MECHANICS

An algebraic method for the integration of differential equations in nonlinear mechanics

A. D. Polyanin, A. I. Zhurov

Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow

Full text: PDF file (310 kB)

English version:
Doklady Mathematics, 1994, 39:7, 534–537

Bibliographic databases:
UDC: 517.9
Presented: . . 
Received: 27.01.1994

Citation: A. D. Polyanin, A. I. Zhurov, “An algebraic method for the integration of differential equations in nonlinear mechanics”, Dokl. Akad. Nauk, 337:2 (1994), 196–199; Dokl. Math., 39:7 (1994), 534–537

Citation in format AMSBIB
\Bibitem{PolZhu94}
\by A.~D.~Polyanin, A.~I.~Zhurov
\paper An algebraic method for the integration of differential equations
in nonlinear mechanics
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 2
\pages 196--199
\mathnet{http://mi.mathnet.ru/dan4750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301634}
\zmath{https://zbmath.org/?q=an:0842.34003}
\transl
\jour Dokl. Math.
\yr 1994
\vol 39
\issue 7
\pages 534--537


Linking options:
  • http://mi.mathnet.ru/eng/dan4750
  • http://mi.mathnet.ru/eng/dan/v337/i2/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020